# SDR GTIA030536

- Difficulty date: June 28, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR INBOARD UPPER LEADING EDGE SKIN TORN.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  INSTALLED SKIN.  (M)
